# SDR 9709599972

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9336
- Make and model: Doug DC-9-31
- Aircraft serial: 47338
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'M' CHECK, FOUND CORROSION ON T-CAP UPPER SURFACE 6 INCHES TO THE RIGHT OF THE KEEL BEAM FS 756.  REPAIRED PER EA 99-112865.
